# SDR AALA20000731

- Difficulty date: May 3, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N441AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49460
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN TAIL COMPARTMENT INOPERATIVE.  SECURED LOOSE CONNECTION TO EMERGENCY LIGHT IN TAIL CONE.  SYSTEM GROUNC CHECK NORMAL OPERATION.  (M)
